Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

Item(s) in original BibTeX format

@article{TW95,
	author={R. Taylor and A. Wiles},
	title={Ring-Theoretic Properties of Certain Hecke Algebras},
	journal= ma,
	volume= 141,
	year= 1995,
	pages={553--572},
	number= 3,
	mrnumber={96d:11072},
	annote={Here Wiles and Taylor fill in the gap which was spotted in the original
		version of Wiles proof of Fermat's last theorem. The rest of the proof
		is in \cite{Wiles95}.}
}

Prime Pages' Home
Another prime page by Chris K. Caldwell